# SDR FDEA201104081410

- Difficulty date: April 8, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 52,524 hours, 37,317 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562491
- Condition: Corroded
- Location: Bs 1010 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1010, STR 27L CORROSION AROUND RIVET TAIL.  REMOVED AND REPLACED PRODUCTION SPLICE STRINGER 27L  STA 1010   IAW B727 SRM   51-30-2  REV 103
